# SDR DALA2016100407156

- Difficulty date: October 3, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,292 hours, 22,535 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FLIGHT DECK, FLOOR PANEL AT AFT OF FLIGHT DECK FLOOR HAVE EVIDENCE OF CORROSION UNDER THE FORWARD EDGE OF THE PANEL. MAINTENANCE REMOVED DAMAGE CORROSION STATION 260 UNDER FORWARD EDGE OF FLIGHT DECK PANEL AND REPAIRED IAW PRI 550630-14.
